It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Obsessive Compulsive Disorder (OCD) Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-18-2005, 09:08 AM   #1
Junior Member
(female)
 
Join Date: Aug 2005
Location: united states
Posts: 32
bluewaterangel HB User
Lexapro-pros and cons

Hello everyone~
I am really confused about my Lexapro, it worked great for the first year and now it feels like it is beginning to stop working. They raised my dose which helped a little but not fully. The pros I have felt with this medicine is that it relieved my depression and stress levels and it upped my mood. Although the medicine helped my compulsions they never were suppressed to a point I was satisfied. With this medicine I experience anxiety, nervousness, weakness and tiredness, lightheadedness, upset stomach, loss of appetite, chest pain, dry skin, abnormal heart rythym, blood pressure changes and double vision. These symptoms are coming from the lexapro as determined by my psych meds doctor. I feel that lexapro is doing more harm than good so on the 28th I am going to have my meds looked over and hopefully changed. I know that these may not occur in everyone because some people do extremely well on lexapro but for those experiencing the above, I do not think it is worth it. Feel free to reply because I am a little unsure about going through the whole process of changing my psych meds. Thanks for listening.

 
Old 09-18-2005, 11:34 PM   #2
Veteran
(male)
 
Join Date: Aug 2005
Location: phoenix, arizona
Posts: 457
bkm4673 HB User
Re: Lexapro-pros and cons

hey hun im sorry it stopped working i wish i could hear the rest of your story you i wish u didnt have all those side effects that suxs hun i wish u the best good luck....

 
Sponsors Lightbulb
   
Old 09-18-2005, 11:57 PM   #3
Senior Member
(female)
 
Join Date: Dec 2004
Posts: 266
Erika2610 HB User
Re: Lexapro-pros and cons

Quote:
Originally Posted by bluewaterangel
Hello everyone~
I am really confused about my Lexapro, it worked great for the first year and now it feels like it is beginning to stop working. They raised my dose which helped a little but not fully. The pros I have felt with this medicine is that it relieved my depression and stress levels and it upped my mood. Although the medicine helped my compulsions they never were suppressed to a point I was satisfied. With this medicine I experience anxiety, nervousness, weakness and tiredness, lightheadedness, upset stomach, loss of appetite, chest pain, dry skin, abnormal heart rythym, blood pressure changes and double vision. These symptoms are coming from the lexapro as determined by my psych meds doctor. I feel that lexapro is doing more harm than good so on the 28th I am going to have my meds looked over and hopefully changed. I know that these may not occur in everyone because some people do extremely well on lexapro but for those experiencing the above, I do not think it is worth it. Feel free to reply because I am a little unsure about going through the whole process of changing my psych meds. Thanks for listening.

Maybe ya do need a change. I know when you're on a medication for a long time, your body builds up a tolerance to it.. I dunno if that's the right word, but basically it stops working. Immune I think is the word I know that's what happened with me when I was on Celexa. And maybe you can find a medication with less side effects.

 
Old 09-19-2005, 12:09 AM   #4
Veteran
(male)
 
Join Date: Aug 2005
Location: phoenix, arizona
Posts: 457
bkm4673 HB User
Re: Lexapro-pros and cons

obviously ericka knows what shes talking you should ask her about her feelings and see what she says i think she knows..........

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
My Story - Lexapro and Effexor XR DueNApril09 Anxiety 12 09-17-2005 07:31 AM
My Story - Lexapro & Effexor XR DueNApril09 Depression 0 09-13-2005 01:25 AM
Increasing Dosage of Lexapro Too Soon? jitteryme Anxiety 7 08-12-2005 07:26 PM
LEXAPRO, Need your HELP! My doctor, is Incompetant!! MMS1 Depression 4 07-05-2005 01:18 PM
HELP! Desparetly Need a "Pro" on Lexapro! Having PROBLEMS!! MMS1 Anxiety 1 07-04-2005 04:48 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Eyes2thesky (10), TrainOfThought (10), paisleyprincess (5), guitarman86 (5), PinkIcecream (4), eddysmom1 (3), Kali333 (3), dee088 (3), Sillygrl (3), BadMalibu (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!